# SDR IPXA2014120184965

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SWITCH WORKS INTERMITTENTLY.  PERFORMED EMERGENCY LIGHTS, OPS TEST IAW MM 33-51-00-715-001. CHECKED GOOD0.
